Loading....
Coupon Accepted Successfully!

Pharmacology

Open Flashcards

Blood

Question
31 out of 45
 

Which of the following drug is avoided in Heaparin induced thrombocytopenia (HIT) (LQ)



A Argatroban

B Lepirudin

C Bivalirudin

D Low-molecular-weight heparin

Ans. D Low-molecular-weight heparin

a. Heparin-induced thrombocytopenia (HIT) is an acquired disorder that affects approximately 3% of patients who are exposed to unfractionated heparin and 0.6% of patients who are exposed to low-molecular-weight heparin (LMWH).

b. Due to the substantial frequency of thrombosis among HIT patients, an alternative anticoagulant, typically a direct thrombin inhibitor (DTI) such as argatroban, lepirudin & Bivalirudin should be administered immediately.

Blood Flashcard List

45 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)